My Life of Hell Continues

Discussion in 'Introduce Yourself' started by Alan hood, Oct 7, 2016.

tinnitus forum
    1. Alan hood

      Alan hood Member

      Tinnitus Since:
      Cause of Tinnitus:
      Possible amitriptyline
      Hello all,
      Just introducing myself as a new sufferer.
      Had tinnitus for 3-4 weeks,not long by many of you fellow sufferers .
      I think it may have been induced by an increase in amitriptyline or taking my gabapentin to close together the same night this all kicked off.
      Constant ringing in my left ear,possible in right ear but not as obvious.
      Gp waste of time and just told me it will go in time.
      Nothing to do with this forum so very quick rundown of my life problems over last 11 years.
      Chronic testicle pain since 2005
      Chronic back pain with spondylosis,disc degenerative disease,nurofibromosis and growths on nerve roots.
      Fighting depression for the above and now I've been blessed with tinnitus
      Can it get much worse?
      Nice to say hello to you all
      • Hug Hug x 1
    2. Michael Leigh

      Michael Leigh Member Benefactor

      Brighton, UK
      Tinnitus Since:
      April /1996
    3. glynis-harbron

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      England, Stoke-on-Trent
      Tinnitus Since:
      Cause of Tinnitus:
      Meniere's Disease
      A warm welcome to Tinnitus Talk Alan.
      Any medication increase or decrease with antidepressants can spike tinnitus
      So try remain calm and do what you can to distract your sound like playing soft music around your home.
      Have some nice treats to help lift your mood through these hard times...lots of love glynis
    4. MikeL1972

      MikeL1972 Member

      Tinnitus Since:
      Cause of Tinnitus:
      Hi Alan,

      Welcome to the site. You are in good hands here as you will find advice, thoughts, and approaches on tinnitus that ENTs and other medical professionals may not expose you to.
    5. Alan hood

      Alan hood Member

      Tinnitus Since:
      Cause of Tinnitus:
      Possible amitriptyline
      So nice to have warming welcomes
      Thank you
    6. Richard zurowski

      Richard zurowski Member Benefactor

      Tinnitus Since:
      Cause of Tinnitus:
      Ear infection.
      @Alan hood . Fight the good fight with all your might and you will get through this. Wish you well.
      • Like Like x 1

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.